MAUDE Adverse Event Report: MERIT MEDICAL, INC EMBOSPHERE®; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS

MERIT MEDICAL, INC EMBOSPHERE®; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Model Number 00884450403464
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Pulmonary Infarction (2021); Heart Failure/Congestive Heart Failure (4446)
Date of Event 09/01/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that in (b)(6) 2017, after a uterine artery embolization procedure where embolics were used, the patient died.Death caused by acute right heart failure due to pulmonary infarction during uae (uterine artery embolization) procedure.
 
Additional Manufacturer Narrative
The suspect medical device could not be returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The implant device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.There is no evidence to suggest that any manufacturing-related concerns contributed to the adverse event.

Brand Name
EMBOSPHERE®
Common Device Name
AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Manufacturer (Section D)
MERIT MEDICAL, INC
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR  95958
Manufacturer (Section G)
MERIT MEDICAL, INC
bat. a- parc des nations
383 rue de la belle etoile
roissy charles de gaulle, cedex 95958
FR   95958
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key15638440
Report Number9615728-2022-00004
Device Sequence Number20427240
Product Code NAJ
UDI-Device Identifier00884450403464
UDI-Public00884450403464
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450403464
Device Catalogue NumberS820GH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale